EconPapers    
Economics at your fingertips  
 

Stability of Multi-Jensen Mappings in Non-Archimedean Normed Spaces

Krzysztof Ciepliński ()
Additional contact information
Krzysztof Ciepliński: Pedagogical University

Chapter Chapter 6 in Functional Equations in Mathematical Analysis, 2011, pp 79-86 from Springer

Abstract: Abstract A function f : V n →W, where V and W are normed spaces over a field of characteristic different from 2 and n ≥ 1 is an integer, is called multi-Jensen if it satisfies Jensen’s functional equation in each variable. In this note, we provide a proof of a generalized Hyers–Ulam stability of multi-Jensen mappings in non-Archimedean normed spaces, using the so-called direct method.

Keywords: Generalized Hyers–Ulam stability; Non-Archimedean normed space; Multi-Jensen mapping; Multi-additive mapping; Direct method (search for similar items in EconPapers)
Date: 2011
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-0055-4_6

Ordering information: This item can be ordered from
http://www.springer.com/9781461400554

DOI: 10.1007/978-1-4614-0055-4_6

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-0055-4_6